MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-425-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Swelling/ Edema (4577)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report that a pipeline patient experienced a bilateral le edema with no evidence of dvt.A hematoma was identified in the left wrist with 1.8 mm mass found adjacent to the left radial artery.Some swelling in the left wrist was also noted.The arterial line was placed in the left wrist for the index procedure.The patient was being treated for a left c4 ica aneurysm.The access vessel was the femoral right rist was not used.The adverse event (ae) did not result in hospitalization or any other actions taken/treatment.The patient was recovering/resolving.The adverse event (ae) was not related to the disease under study.The ae did not result from a device deficiency.The study device was successfully implanted in the subject.Ancillary devices: guide catheter infinity 088.
 
Additional Manufacturer Narrative
Continuation of d10: product id: (unknown); product id: (unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the event was possibly related to antiplatelet medication and study procedure.Baseline aneurysm characteristics: location of aneurysm in vessel: sidewall.Aneurysm morphology: saccular.Maximum aneurysm diameter: 6.7mm.Aneurysm dome height: 4.8mm.Aneurysm dome width: 4.8mm.Aneurysm neck size: 4.8mm.Parent artery diameter distal to aneurysm: 3.9mm.Parent artery diameter proximal to aneurysm: 4.2mm.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported bilateral lower extremity edema.Cec adjudicated as possibly related to the procedure.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20417319
Report Number2029214-2024-01831
Device Sequence Number8209193
Product Code OUT
UDI-Device Identifier00763000284435
UDI-Public00763000284435
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model NumberPED2-425-16
Device Catalogue NumberPED2-425-16
Device Lot NumberB621497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer12/07/2024
02/26/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date01/02/2025
03/25/2025
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite